Thread: Any toxicity w/ Anavar?
10-04-2004, 03:34 PM #1
Any toxicity w/ Anavar?
After nearly melting my liver w/ tren earlier this year and losing 40lbs, Looking for something a bit mild and "safer" to help get back into it, Anavar is the only "supplement" out there I have never cared about and thus never researched it....But at 30 I figure its about time to mellow things out and concentrate on "health" and not all out bulk anymore....
Anyway any liver toxicity w/ var?
10-05-2004, 02:06 PM #2
10-05-2004, 02:57 PM #3AnabolicAlien Guest
funny you asked - i was wondering the same thing. right now i'm taking 45 mgs/day and don't feel much. was wondering how much i could do safely.
10-05-2004, 03:58 PM #4
the liver toxicity with var can be extremely overhyped. although there is a mild amount of toxicity, it is by far mildest oral (in that regard) and can be run much longer than most people think.
i could probably dig up some studies if you'd really like but i'm kind of busy. run some searches for some studies and you can probably find some yourself.
i'm glad you decided to save your health and quit putting that other crap (dirty-ass tren ) into your system. good luck with the var.
10-06-2004, 02:17 PM #5
Hey come on now, my tren was "clean",No pellet crap here... just kiddin I know what you mean though....its funny how a liver shutdown can change your outlook on life.....Its just mentally devastating when You max out at weights u used to warm up w/......
10-06-2004, 03:12 PM #6
10-06-2004, 05:03 PM #7
Well Ill never know for sure if it was the tren but thats my guess, heres how it went:
started 70mgs tren 70mgs prop per 1cc eod for first 2 weeks then started ed by at the 27th day of tren/prop I started getting "infection" symptoms at the injection site, didnt matter whether it was shoulder,glute,quad ect just an itchy lump, ( my body was telling me but I didnt listen) refiltered gear,remade some straight tren w/o prop same result, did 4 injects w/ symptoms, then stopped w/n a couple days started to get symptoms of liver probs,(nauseous,weak feeling,sort of metalic taste in mouth,followed by jaundice,extreme itching,and vomiting) I thought it was kidney issues at first being that they run in the family and Ive had stones half a dozen times, but no it was liver,had blood taken 8 times,had catscan,and ultrasound...final diagnosis: Toxic hepatitius (injestion caused)
hadnt really done anything in the six months prior to this except some clen and low dose dnp , but Ive used gear very conservetively for 10 years(ie: 400mgs test,400mgs deca weekly, 15mgs dbol ed ect...for 8 week cycles)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)